Social Anxiety Support Forum banner

1 - 6 of 6 Posts

·
Registered
Joined
·
10 Posts
Discussion Starter · #1 ·
Sorry for my english.

My question is, i watched "House" other day (many years ago) and in that episode the plot is this:

-One of the medics would go through a type of federal inspection, but he was sick, lying on a bed, i think he had fever but he had to be ok.

Then the other medics injected some drug on him, they said he would be fine but could have some colateral effects. The doctor got out of bed, he looked perfectly normal and was inspected, but after that he said it was too hot, he got naked and started walking in the hospital like nothing happened.

My question is : what drug, what characteristic or kind of a drug could do that to one person?
Opioid, hallucinogen, delirant, hypnotic...
 

·
baclofen enthusiast
Joined
·
2,748 Posts
It must have been Vicodin.
 

·
Registered
Joined
·
10 Posts
Discussion Starter · #3 ·
Tip: the doctor in question was not House.

Please people i need help here, I have to ask my doctor for something like that.
 

·
Registered
Joined
·
10 Posts
Discussion Starter · #5 ·
I don't have a clip, i watched this casually, maybe 2 or 3 years ago. I was watching House online these days trying to see that scene again, in order to know the drug, but the series is too long (hundreds of episodes and many of them lasts 80 minutes).:blank
 

·
Master of my domain
Joined
·
1,339 Posts
Vicodin, Percocet, something like that maybe. Good luck getting that prescribed.
 
1 - 6 of 6 Posts
Top